# SDR SWAA2021092817804

- Difficulty date: September 13, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED FLOOR SUPPORT AT B.S. 540; B.L. 0 - L.B.L. 24.5; W.L. 208.1. ; / [01] REMOVED FLOOR PANEL 231UF FOR ACCESS PER AMM 53-21-00-000-801; [02] REMOVED FLOOR SUPPORT AT B.S 540 B.L. 0 LBL24.5 WL208 IAW SRM 51-40-02-0G-0; [03] INSTALLED NEW SUPPORT IAW SRM CH 51-40-02 AND DRAWING # 143A5240.; [04] CORRECTION TO STEP 2. INSTALLED NEW SUPPORT IAW SRM CH 51-40-02 AND DRAWING # 143A5240.; [05] CORRECTION TO STEP 4 INSTALLED NEW SUPPORT IAW SRM CH 51-40-02 AND DRAWING # 143A5240.; [06] VERIFIED CORRECTIVE ACTION ITEMS 3; 4 & 5.; [07] UPDATED MEASUREMANTS; [08] VERIFIED; [09] FLOOR PANEL 231UF WILL BE REINSTALLED ON TASK CARD TTG8Q006L0JP; [10] UPDATED PARTS BLOCK.; [11] VERIFIED PANEL 231UF TO BE REINSTALLED ON FAULT TTG8Q006L0JP
